# SDR AALA20150112006

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 4 EMER BATTERY ASSEMBLY M33048 FOUND INOPERATIVE.  REPLACED RT DOOR 4 EMER BATTERY.  OPERATIONS TESTED NORMAL IAW AMM 33-51-06.
